×

Non-commutative rings of fractions in algebraical approach to control theory. (English) Zbl 0874.16023

The algebraic construction of the ring of fractions, generalized for non-commutative rings, is described in the paper. The results of O. Ore from 1931 are elaborated to be applicable in the systems and control theory: including zero divisors, allowing a special set of denominators, showing a duality between left and right fractions, studying morphisms and including further operations on rings. Finally, a concrete application in the systems and control theory is shown.
Reviewer: J.Duda (Brno)

MSC:

16S90 Torsion theories; radicals on module categories (associative algebraic aspects)
93B25 Algebraic methods
16U20 Ore rings, multiplicative sets, Ore localization
93A99 General systems theory
PDFBibTeX XMLCite
Full Text: EuDML Link

References:

[1] N. Bourbaki: Théories spectrales. Hermann, Paris 1967. · Zbl 0152.32603
[2] W. Greub: Linear Algebra. Springer Verlag, New York 1975. · Zbl 0317.15002
[3] N. Jacobson: Structure of Rings. American Mathematical Society, Providence, R.I. 1956. · Zbl 0073.02002
[4] J. Ježek: An algebraic approach to the synthesis of control for linear discrete meromorphic systems. Kybernetika 25 (1989), 2, 73-85. · Zbl 0679.93005
[5] J. Ježek: Rings of skew polynomials for algebraical approach to control theory. Kybernetika 32 (1996), 1, 63-80. · Zbl 0874.16022
[6] O. Øre: Linear equations in non-commutative fields. Ann. of Math. 32 (1931), 463-477. · Zbl 0001.26601
[7] L. Pernebo: An algebraical theory for the design of controllers for linear multivariable systems, parts I, II. IEEE Trans. Automat. Control AC-26 (1981), 1, 171-194. · Zbl 0467.93041
[8] H. W. Raudenbush, Jr.: Differential fields and ideals of differential forms. Ann. of Math. 34 (1933), 509-517. · Zbl 0007.15103
[9] R. Y. Sharp: Steps in Commutative Algebra. Cambridge University Press, Cambridge 1990. · Zbl 0703.13001
[10] M. Vidyasagar: Control System Synthesis – A Fractional Approach. MIT Press, Cambridge, MA 1987. · Zbl 0647.93040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.